Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 278962, 19 pages
http://dx.doi.org/10.1155/2010/278962
Research Article

Oscillation for Third-Order Nonlinear Differential Equations with Deviating Argument

1Department of Mathematics and Statistics, Masaryk University, CZ-61137 Brno, Czech Republic
2Department of Electronic and Telecommunications, University of Florence, I-50139 Florence, Italy

Received 21 October 2009; Accepted 5 January 2010

Academic Editor: Paul Eloe

Copyright © 2010 Miroslav Bartušek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miroslav Bartušek, Mariella Cecchi, Zuzana Došlá, and Mauro Marini, “Oscillation for Third-Order Nonlinear Differential Equations with Deviating Argument,” Abstract and Applied Analysis, vol. 2010, Article ID 278962, 19 pages, 2010. doi:10.1155/2010/278962